# SDR AALA201905059002

- Difficulty date: May 2, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N822AN
- Make and model: Boeing 787-9
- Aircraft serial: 40642
- Aircraft time: 11,090 hours, 1,120 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 869Z163060
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN RIGHT HAND SIDE ASILE FLOOR PANEL BETWEEN BS 508 AND BS 597 HAS A SECTION OF THE FLOOR PANEL RAISED UP AND DAMAGED CAUSED BY SUPPORT PUCKS UNDER THE FLOOR PANEL. REPAIRED FLOOR PANEL PER EA 293798A.
